arrow
Volume 3, Number 4
Previous Issue Next Issue

You-Ming Huang

J. Comp. Math., 3 (1985), pp. 289-297.

Preview Full PDF 550 10249 Abstract

Ben-Yu Guo

J. Comp. Math., 3 (1985), pp. 298-314.

Preview Full PDF 540 10037 Abstract

Sheng-Jiang Cheng

J. Comp. Math., 3 (1985), pp. 315-319.

Preview Full PDF 538 9886 Abstract

Zeng-Fu Qin

J. Comp. Math., 3 (1985), pp. 320-327.

Preview Full PDF 539 10116 Abstract

Bing Zhou

J. Comp. Math., 3 (1985), pp. 328-341.

Preview Full PDF 548 10230 Abstract

Jia-Xiang Xiang

J. Comp. Math., 3 (1985), pp. 342-350.

Preview Full PDF 557 9936 Abstract

Ji-Guang Sun

J. Comp. Math., 3 (1985), pp. 351-364.

Preview Full PDF 595 11163 Abstract

Mian Zhang, Ming-Gen Cui & Zhong-Xing Deng

J. Comp. Math., 3 (1985), pp. 365-372.

Preview Full PDF 544 9941 Abstract

Seymour V. Parter & David Kamowitz

J. Comp. Math., 3 (1985), pp. 373-384.

Preview Full PDF 570 10229 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard